The Michigan Mathematical Journal

On periodically perturbed conservative systems.

A. C. Lazer and D. A. Sánchez

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 16, Issue 3 (1969), 193-200.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000261

Digital Object Identifier
doi:10.1307/mmj/1029000261

Mathematical Reviews number (MathSciNet)
MR0245906

Zentralblatt MATH identifier
0187.34501

Subjects
Primary: 34.45

Citation

Lazer, A. C.; Sánchez, D. A. On periodically perturbed conservative systems. Michigan Math. J. 16 (1969), no. 3, 193--200. doi:10.1307/mmj/1029000261. https://projecteuclid.org/euclid.mmj/1029000261


Export citation